Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Not able to pull the foreskin back while having an erection. What is the treatment?

Hey, so i don t know whats really the problem but i have been doing some research and i think it is called Frenulum that is attached to my glans and when i got an erection i can t pull the foreskin completely back and it can hurt sometimes to mastrubate or have sex i was wondering if there is something i can do to fix this even cut the Frenulum or see a doctor?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
As you are struggling with foreskin, make sure it is not hindering in urination. It is known as phimosis when fore skin can not be retracted. You can manually retract the skin, if it is painful then visit your doctor and you may need to circumcise.
Hope it helps.
Take care!
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor